# SDR DALA2022031401652

- Difficulty date: March 9, 2022
- Submitted: June 14, 2022
- Operation: Air carrier
- Aircraft: N819DX
- Make and model: Boeing 757-26D
- Aircraft serial: 33959
- Aircraft time: 46,523 hours, 22,006 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: None
- Condition: None
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 6819 A.A, A.D CRACK ON INBOARD UPPER HOLE LOCATED AT 12 OCLOCK POSITION APROX AND CRACK ON OUTBOARD LOWER HOLE LOCATED AT 12 OCLOCK POSITION APROX, OF FRAME WEB AND LOWER HINGE FITTING ON BS 1640 FUSELAGE FRAME RH SIDE. CORRECTIVE ACTION: SUMMARY OF NRC 00127:CRACK ON FRAME 1640 WAS REPAIRED PER PRI 597390-14AD, REV. 0. AND ER/A 597390-14AD REV. ORIGINAL, PERMANENT REPAIR. (2150222)
